# SDR AT9900376

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND PASSENGER CABIN FLOORBEAM CHAFED AND CORRODED AT BS 965 BL-30L.  FORMED, FIT, TRIMMED, DRILLED AND INSTALLED REPAIR ANGLE IAW DC9 SRM 53-05 FIG 20A.
